# SDR RAIA971214

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306206
- Condition: Failed
- Location: Lt Inst Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7075 - STL - CAPTAINS ALTIMETER FAILED ON CLIMB-OUT.  MAINTENANCE REPLACED CAPTAINS ALTIMETER.  (M)
